If you need an accessible version of this item please contact JSTOR User Support

The Consistency of Classical Set Theory Relative to a Set Theory with Intuitionistic Logic

Harvey Friedman
The Journal of Symbolic Logic
Vol. 38, No. 2 (Jun., 1973), pp. 315-319
DOI: 10.2307/2272068
Stable URL: http://www.jstor.org/stable/2272068
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Consistency of Classical Set Theory Relative to a Set Theory with Intuitionistic Logic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
315
    315
  • Thumbnail: Page 
316
    316
  • Thumbnail: Page 
317
    317
  • Thumbnail: Page 
318
    318
  • Thumbnail: Page 
319
    319